# SDR WGFY2010FA0765013

- Difficulty date: June 3, 2010
- Submitted: June 3, 2010
- Operation: General aviation
- Aircraft: N765SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- Aircraft time: 94,836 hours, 19,543 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B144523
- Condition: Corroded
- Location: Zone 500
- Part time: 94,836 hours, 19,543 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((WGFY))  THERE IS GAP L=2.73 INCH. W=0.78 INCH .T=0.029 BETWEEN LT LOWER SURFACE AND UNDER WING FUSE PIN FITTING PYLON NR 1 WING STA 116.8.  PERFORMED A DETAIL VISUAL INSPECTION OF THE REPAIR ZONE, C-CHECK PERFORMED REPEAT DVI INSPECTION OF THE SUBJECT AREA IAW SB 747-54A2182 R2. REQUIREMENT AT 1200 FLIGHT CYCLES INTERVAL NOT TO EXCEED 24 MONTHS.
